# SDR 02FDEA00210

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46600
- Aircraft time: 63,145 hours, 25,032 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector
- Condition: Inoperative
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 2 MANIFOLD FAIL ILLUM'D.  NR 2 MANIFOLD FAIL DET LOOP INOP, DO NOT PRESS PNEU SYS NR 2 EXCEPT FOR ENG START.
